BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 28, 2014, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Approximation Properties of Schurer-Stancu Type Polynomials
Authors: Sucu, Sezgin
Done, Yesim
Ibikli, Ertan
Keywords: Schurer-Stancu type operators
modulus of continuity
rate of convergence
Korovkin theorem
Issue Date: 2014
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 28, Fasc 1-2 (2014), 31p-42p
Description: MSC 2010: 41A25, 41A35
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 28, 2014, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-28-031-042.pdf350.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License